25 Jun 2009
Dear Kwelleye,I am unsure as to why you are stopping your med!s?Is it due to a chronic pain condition or an injury?Depending on the lenght of time you have had to take these meds you may need a Dr!s help with stopping.This is nothing to be ashamed of.There is no easy way to just stopping,in fact it in itself can be dangerous without supervision from a medical standpoint.Good LUck and let me know how it turns out for you.Kathysbest
27 Jun 2009
Sounds like you just want to know what to do between refills when you take all of your pills too soon. Is that correct or are you wanting to stop taking them entirely? If so try the Thomas Recipe. It helps with opiate w/d symptoms.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I know this has probably been asked a million times but if a person is used to taking 30mg of Percocet (and at times have taken 60), then what's ...
1 answer • 7 Apr 2010
my sister had knee replacement surgery a month and a half ago. she was give vicodin, oxycontin and percocet for the pain. she still cannot eat or ...
2 answers • 10 May 2010
I was on 80 mgs of oxycontin(,+ 1- 20 a day) beginning at 10 mgs 3 x a day 16 yrs ago and by march was up to 100 mgs 3 x a day a long with 10 to 20 ...
1 answer • 20 Oct 2010
... months it has been making me violently vomit. Why?? I noticed that for the last 2 months my oxycontin is very different in size and color. Now I ...
3 answers • 17 Nov 2010